# SDR DALA2023120409925

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 17,995 hours, 7,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3038 OUT OF ADJUSTMENT PASSENGER CREW DOOR 832. CORRECTIVE ACTION: ADJUSTED DOOR. OK FOR SERVICE. (0092418)
